Alert archive / Alabama / Gale Warnings in 2024

Gale Warning 11, NWS Mobile, AL

October 15, 2024

NWS Mobile, AL issued this gale warning at Oct 15, 2024, 2:48 PM CDT. It took effect at Oct 16, 2024, 1:00 AM CDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 15, 2024, 2:48 PM CDT (19:48 UTC)
In effect from
Oct 16, 2024, 1:00 AM CDT
Expired
Oct 16, 2024, 1:00 PM CDT
In force
12 hr
Issued by
NWS Mobile, AL

The text

As transmitted.

729 
WHUS74 KMOB 151948
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
248 PM CDT Tue Oct 15 2024

GMZ631-632-160400-
/O.NEW.KMOB.GL.W.0011.241016T0600Z-241016T1500Z/
/O.EXT.KMOB.SC.Y.0047.241016T1500Z-241016T1800Z/
Southern Mobile Bay-Mississippi Sound-
248 PM CDT Tue Oct 15 2024

...GALE WARNING IN EFFECT FROM 1 AM TO 10 AM CDT WEDNESDAY...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM TO 1 PM CDT
WEDNESDAY...

* WHAT...For the Gale Warning, northeast winds 20 to 30 kt with
  gusts around 35 kt. For the Small Craft Advisory, northeast 
  winds 15 to 25 kt with gusts up to 30 kt. Waves 1 to 3 ft 
  expected.

* WHERE...Southern Mobile Bay and Mississippi Sound.

* WHEN...For the Gale Warning, from 1 AM to 10 AM CDT Wednesday. 
  For the Small Craft Advisory, from 10 AM to 1 PM CDT Wednesday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

GMZ650-655-670-675-160400-
/O.NEW.KMOB.GL.W.0011.241016T0600Z-241016T1500Z/
/O.EXT.KMOB.SC.Y.0047.241016T1500Z-241017T1500Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
248 PM CDT Tue Oct 15 2024

...GALE WARNING IN EFFECT FROM 1 AM TO 10 AM CDT WEDNESDAY...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM WEDNESDAY TO
10 AM CDT THURSDAY...

* WHAT...For the Gale Warning, northeast winds 25 to 30 kt with
  gusts up to 40 kt. For the Small Craft Advisory, northeast 
  winds 15 to 25 kt with gusts up to 30 kt. Seas 5 to 8 ft 
  expected.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM, Coastal waters from Okaloosa Walton County Line FL to 
  Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula 
  MS from 20 to 60 NM and Waters from Okaloosa Walton County 
  Line FL to Pensacola FL from 20 to 60 NM.

* WHEN...For the Gale Warning, from 1 AM to 10 AM CDT Wednesday. 
  For the Small Craft Advisory, from 10 AM Wednesday to 10 AM 
  CDT Thursday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

GMZ633>636-160400-
/O.EXA.KMOB.SC.Y.0047.241016T0600Z-241016T1800Z/
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
248 PM CDT Tue Oct 15 2024

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 1 PM CDT
WEDNESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt expected.

* WHERE...Perdido Bay, Pensacola Bay System, Western 
  Choctawhatchee Bay and Eastern Choctawhatchee Bay.

* WHEN...From 1 AM to 1 PM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ630-160400-
/O.CON.KMOB.SC.Y.0047.241016T0600Z-241016T1800Z/
Northern Mobile Bay-
248 PM CDT Tue Oct 15 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 1 PM CDT
WEDNESDAY...

* WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and 
  seas 1 to 3 ft expected.

* WHERE...Northern Mobile Bay.

* WHEN...From 1 AM to 1 PM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
4 follow-up statements
387 
WHUS74 KMOB 160229
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
929 PM CDT Tue Oct 15 2024

GMZ631-632-161100-
/O.CON.KMOB.GL.W.0011.241016T0600Z-241016T1500Z/
/O.CON.KMOB.SC.Y.0047.241016T1500Z-241016T1800Z/
Southern Mobile Bay-Mississippi Sound-
929 PM CDT Tue Oct 15 2024

...GALE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT
WEDNESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 1 PM CDT
WEDNESDAY...

* WHAT...For the Gale Warning, northeast winds 20 to 25 kt with
  gusts around 35 kt and waves up to 3 ft expected. For the Small
  Craft Advisory, northeast winds 15 to 25 kt with gusts up to 30
  kt and waves 1 to 3 ft expected.

* WHERE...Southern Mobile Bay and Mississippi Sound.

* WHEN...For the Gale Warning, from 1 AM to 10 AM CDT Wednesday. 
  For the Small Craft Advisory, from 10 AM to 1 PM CDT Wednesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

GMZ650-655-670-675-161100-
/O.CON.KMOB.GL.W.0011.241016T0600Z-241016T1500Z/
/O.CON.KMOB.SC.Y.0047.241016T1500Z-241017T1500Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
929 PM CDT Tue Oct 15 2024

...GALE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT
WEDNESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM WEDNESDAY TO
10 AM CDT THURSDAY...

* WHAT...For the Gale Warning, northeast winds 20 to 30 kt with 
  gusts up to 40 kt and seas 5 to 8 ft expected. For the Small 
  Craft Advisory, northeast winds 15 to 25 kt with gusts up to 
  35 kt and seas 5 to 8 ft expected.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM, Coastal waters from Okaloosa Walton County Line FL to 
  Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula 
  MS from 20 to 60 NM and Waters from Okaloosa Walton County 
  Line FL to Pensacola FL from 20 to 60 NM.

* WHEN...For the Gale Warning, from 1 AM to 10 AM CDT Wednesday. 
  For the Small Craft Advisory, from 10 AM Wednesday to 10 AM 
  CDT Thursday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

GMZ630-633>636-161100-
/O.CON.KMOB.SC.Y.0047.241016T0600Z-241016T1800Z/
Northern Mobile Bay-Perdido Bay-Pensacola Bay System-
Western Choctawhatchee Bay-Eastern Choctawhatchee Bay-
929 PM CDT Tue Oct 15 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 1 PM CDT
WEDNESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and waves
  1 to 2 ft expected.

* WHERE...Northern Mobile Bay, Perdido Bay, Pensacola Bay 
  System, Western Choctawhatchee Bay and Eastern Choctawhatchee 
  Bay.

* WHEN...From 1 AM to 1 PM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
424 
WHUS74 KMOB 161107
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
607 AM CDT Wed Oct 16 2024

GMZ631-632-161800-
/O.CON.KMOB.GL.W.0011.000000T0000Z-241016T1500Z/
/O.CON.KMOB.SC.Y.0047.241016T1500Z-241016T1800Z/
Southern Mobile Bay-Mississippi Sound-
607 AM CDT Wed Oct 16 2024

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 1 PM CDT THIS AFTERNOON...

* WHAT...For the Gale Warning, northeast winds 20 to 25 kt with 
  gusts around 35 kt and waves up to 3 ft expected. For the 
  Small Craft Advisory, northeast winds 15 to 25 kt with gusts 
  up to 30 kt and waves 1 to 3 ft expected.

* WHERE...Southern Mobile Bay and Mississippi Sound.

* WHEN...For the Gale Warning, from 1 AM to 10 AM CDT Wednesday. 
  For the Small Craft Advisory, from 10 AM to 1 PM CDT Wednesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

GMZ650-655-670-675-161915-
/O.CON.KMOB.GL.W.0011.000000T0000Z-241016T1500Z/
/O.CON.KMOB.SC.Y.0047.241016T1500Z-241017T1500Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
607 AM CDT Wed Oct 16 2024

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 10 AM CDT THURSDAY...

* WHAT...For the Gale Warning, northeast winds 20 to 30 kt with 
  gusts up to 40 kt and seas 5 to 8 ft expected. For the Small 
  Craft Advisory, northeast winds 15 to 25 kt with gusts up to 
  35 kt and seas 5 to 8 ft expected.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM, Coastal waters from Okaloosa Walton County Line FL to 
  Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula 
  MS from 20 to 60 NM and Waters from Okaloosa Walton County 
  Line FL to Pensacola FL from 20 to 60 NM.

* WHEN...For the Gale Warning, from 1 AM to 10 AM CDT Wednesday. 
  For the Small Craft Advisory, from 10 AM Wednesday to 10 AM 
  CDT Thursday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

GMZ630-633>636-161800-
/O.CON.KMOB.SC.Y.0047.000000T0000Z-241016T1800Z/
Northern Mobile Bay-Perdido Bay-Pensacola Bay System-
Western Choctawhatchee Bay-Eastern Choctawhatchee Bay-
607 AM CDT Wed Oct 16 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and 
  waves 1 to 2 ft expected.

* WHERE...Northern Mobile Bay, Perdido Bay, Pensacola Bay 
  System, Western Choctawhatchee Bay and Eastern Choctawhatchee 
  Bay.

* WHEN...From 1 AM to 1 PM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
394 
WHUS74 KMOB 161429
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
929 AM CDT Wed Oct 16 2024

GMZ670-675-162230-
/O.EXT.KMOB.GL.W.0011.000000T0000Z-241016T1800Z/
/O.EXT.KMOB.SC.Y.0047.241016T1800Z-241017T1500Z/
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
929 AM CDT Wed Oct 16 2024

...GALE WARNING NOW IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO
10 AM CDT THURSDAY...

* WHAT...For the Gale Warning, northeast winds 25 to 30 kt with 
  gusts up to 35 kt and seas 6 to 8 ft. For the Small Craft 
  Advisory, northeast winds 20 to 25 kt with gusts up to 30 kt 
  and seas 5 to 8 ft expected.

* WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 
  60 NM and Waters from Okaloosa Walton County Line FL to 
  Pensacola FL from 20 to 60 NM.

* WHEN...For the Gale Warning, until 1 PM CDT this afternoon. 
  For the Small Craft Advisory, from 1 PM this afternoon to 10 
  AM CDT Thursday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

GMZ631-632-161800-
/O.CON.KMOB.GL.W.0011.000000T0000Z-241016T1500Z/
/O.CON.KMOB.SC.Y.0047.241016T1500Z-241016T1800Z/
Southern Mobile Bay-Mississippi Sound-
929 AM CDT Wed Oct 16 2024

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

* WHAT...For the Gale Warning, northeast winds 20 to 25 kt with
  gusts up to 34 kt and seas 1 to 3 ft. For the Small Craft 
  Advisory, northeast winds 15 to 20 kt with gusts up to 30 kt and
  seas 1 to 3 ft expected.

* WHERE...Southern Mobile Bay and Mississippi Sound.

* WHEN...For the Gale Warning, until 10 AM CDT this morning. For 
  the Small Craft Advisory, until 1 PM CDT this afternoon.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

GMZ650-655-162230-
/O.CON.KMOB.GL.W.0011.000000T0000Z-241016T1500Z/
/O.CON.KMOB.SC.Y.0047.241016T1500Z-241017T1500Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
929 AM CDT Wed Oct 16 2024

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
THURSDAY...

* WHAT...For the Gale Warning, northeast winds around 25 kt with
  gusts up to 35 kt and seas 3 to 5 ft. For the Small Craft 
  Advisory, northeast winds 15 to 25 kt with gusts up to 30 kt and
  seas 2 to 5 ft expected.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM and Coastal waters from Okaloosa Walton County Line FL 
  to Pensacola FL out 20 NM.

* WHEN...For the Gale Warning, until 10 AM CDT this morning. For 
  the Small Craft Advisory, until 10 AM CDT Thursday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

GMZ630-633>636-161800-
/O.CON.KMOB.SC.Y.0047.000000T0000Z-241016T1800Z/
Northern Mobile Bay-Perdido Bay-Pensacola Bay System-
Western Choctawhatchee Bay-Eastern Choctawhatchee Bay-
929 AM CDT Wed Oct 16 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

* WHAT...Northeast winds 15 to 20 kt with gusts up to 30 kt and 
  seas 1 to 2 ft.

* WHERE...Northern Mobile Bay, Perdido Bay, Pensacola Bay 
  System, Western Choctawhatchee Bay and Eastern Choctawhatchee 
  Bay.

* WHEN...Until 1 PM CDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
236 
WHUS74 KMOB 161505
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
1005 AM CDT Wed Oct 16 2024

GMZ631-632-161800-
/O.EXP.KMOB.GL.W.0011.000000T0000Z-241016T1500Z/
/O.CON.KMOB.SC.Y.0047.000000T0000Z-241016T1800Z/
Southern Mobile Bay-Mississippi Sound-
1005 AM CDT Wed Oct 16 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...
...GALE WARNING HAS EXPIRED...

* WHAT...Northeast winds 15 to 20 kt with gusts up to 30 kt and 
  seas 1 to 3 ft.

* WHERE...Southern Mobile Bay and Mississippi Sound.

* WHEN...Until 1 PM CDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ650-655-162315-
/O.EXP.KMOB.GL.W.0011.000000T0000Z-241016T1500Z/
/O.CON.KMOB.SC.Y.0047.000000T0000Z-241017T1500Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
1005 AM CDT Wed Oct 16 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
THURSDAY...
...GALE WARNING HAS EXPIRED...

* WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and 
  seas 2 to 5 ft.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM and Coastal waters from Okaloosa Walton County Line FL 
  to Pensacola FL out 20 NM.

* WHEN...Until 10 AM CDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ670-675-162315-
/O.CON.KMOB.GL.W.0011.000000T0000Z-241016T1800Z/
/O.CON.KMOB.SC.Y.0047.241016T1800Z-241017T1500Z/
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
1005 AM CDT Wed Oct 16 2024

...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
THURSDAY...

* WHAT...For the Gale Warning, northeast winds around 25 kt with 
  gusts up to 35 kt and seas 6 to 8 ft. For the Small Craft 
  Advisory, northeast winds 20 to 25 kt with gusts up to 30 kt 
  and seas 5 to 8 ft expected.

* WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 
  60 NM and Waters from Okaloosa Walton County Line FL to 
  Pensacola FL from 20 to 60 NM.

* WHEN...For the Gale Warning, until 1 PM CDT this afternoon. 
  For the Small Craft Advisory, until 10 AM CDT Thursday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

GMZ630-633>636-161800-
/O.CON.KMOB.SC.Y.0047.000000T0000Z-241016T1800Z/
Northern Mobile Bay-Perdido Bay-Pensacola Bay System-
Western Choctawhatchee Bay-Eastern Choctawhatchee Bay-
1005 AM CDT Wed Oct 16 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

* WHAT...Northeast winds 15 to 20 kt with gusts up to 30 kt and 
  seas 1 to 2 ft.

* WHERE...Northern Mobile Bay, Perdido Bay, Pensacola Bay 
  System, Western Choctawhatchee Bay and Eastern Choctawhatchee 
  Bay.

* WHEN...Until 1 PM CDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this gale warning went out at Oct 15, 12:48 PM CDT, 2 hours earlier.

Area forecast discussion, Oct 15, 12:48 PM CDT, 2 hours before
Area Forecast Discussion
National Weather Service Mobile AL
1248 PM CDT Tue Oct 15 2024

...New AVIATION...

.AVIATION...
(18Z TAFS)
Issued at 1248 PM CDT Tue Oct 15 2024

A band of MVFR ceilings across southern portions of the forecast
area, including near KMOB/KBFM/KJKA/KPNS should gradually lift to
VFR early this afternoon. Light winds will generally prevail this
afternoon into this evening. A cold front will quickly move
through the forecast area later this evening. Northerly winds will
increase to 10-15 knots with gusts over 20 knots over inland
locations and up to around 20 knots with a few gusts over 25 knots
possible near the coast between 03-06Z this evening following the
passage of the front. /21

&&

PREV DISCUSSION... /issued 423 AM CDT Tue Oct 15 2024/

.New NEAR TERM, SHORT TERM, LONG TERM, MARINE...

NEAR TERM...
(Now through Wednesday night)
Issued at 420 AM CDT Tue Oct 15 2024

A large upper level trough will amplify over the eastern states
through midweek. This will push the front currently located near
the coast well offshore by tonight. A surge of cool, dry air will
move into the area today into tonight as sfc high pressure builds
into the area. No precip is expected as the atmosphere remains
very dry. Highs today will generally be in the upper 70s and low
80s. Lows tonight will fall into the low to mid 40s inland to low
50s along the coast. Highs on Wednesday will be much cooler, in
the mid and upper 60s. Lows Wednesday night will be in the upper
30s and low 40s inland to mid and upper 40s along the coast. /13

SHORT THROUGH LONG TERMS...
(Thursday through Monday)
Issued at 420 AM CDT Tue Oct 15 2024

An upper level ridge shifts over the eastern Conus in the wake of an
exiting upper level shortwave trough, with an embedded weak upper
trough remaining over the Southeast. Another ridge building over the
Plains over the weekend shifts east to over the eastern Conus into
the coming week, maintaining upper level high pressure over the
Southeast and keeping high temperatures above seasonable norms.
Surface high pressure that has moved over the Ohio River Valley
continues to shift east through the weekend into the coming week,
with surface winds over the forecast area shifting between
northeasterly and easterly. A tight pressure gradient is maintained
over the Gulf of Mexico, with a series of surface troughs over the
southern Gulf help to maintain the tighter gradient. The airmass
over the forecast area and nearby remains dry, with a dry forecast
indicated. High temperatures in upper 60s to low 70s on Thursday
rise into the upper 70s to low 80s by Monday. Low temperatures
ranging from around 40 to near 50 Thursday night rise into the 50s
by Monday night.

The tighter pressure gradient over the Gulf combined with the
easterly direction at times will bring an increase in swell on area
beaches and an increase in the rip risk to moderate to strong
through the weekend.
/16

MARINE...
Issued at 420 AM CDT Tue Oct 15 2024

A strong offshore flow will develop tonight in the wake of a cold
front continuing through Wednesday night. A moderate to occasionally
strong easterly flow develops on Thursday and continues through the
end of the week as high pressure moves north of the area. /13

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      50  68  44  71  47  74  51  79 /   0   0   0   0   0   0   0   0
Pensacola   53  69  49  70  51  74  56  78 /   0   0   0   0   0   0   0   0
Destin      55  70  50  72  52  75  58  79 /   0   0   0   0   0   0   0   0
Evergreen   44  67  38  70  40  74  46  77 /   0   0   0   0   0   0   0   0
Waynesboro  44  67  39  69  40  74  45  77 /   0   0   0   0   0   0   0   0
Camden      43  65  38  68  39  71  44  75 /   0   0   0   0   0   0   0   0
Crestview   47  69  39  71  41  74  48  78 /   0   0   0   0   0   0   0   0

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...Small Craft Advisory from 1 AM to 1 PM CDT Wednesday for
     GMZ630>632.

     Small Craft Advisory from 1 AM Wednesday to 10 AM CDT Thursday
     for GMZ650-655-670-675.

&&

This product is also available on the web at:
www.weather.gov/mob

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 15, 3:02 PM CDTRed Flag WarningMOBBaldwin, Mobile28 hr

Nearby

Gale Warnings in Alabama, 2024Every gale warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.